# SDR ASAA2016122419141

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,075 hours, 11,759 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA570975
- Condition: Failed
- Location: Spar Valve
- Part time: 1,710 hours, 536 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, THE SPAR VALVE CLOSED LIGHT ILLUMINATED FOR APPROX 5 SECONDS. NO ABNORMAL ENGINE PARAMETERS NOTED.  ACFT GROUNDED.  REMOVED THE NR 1 SPAR VALVE ACTUATOR IAW AMM 28-22-11-000-804.  INSTALLED THE NR 1 SPAR VALVE ACTUATOR IAW AMM 28-22-11-400-804 & SPAR VALVE ACTUATOR OPERATIONAL TEST, OPS CHECKED OK.  PERFORMED ELECTRICAL BONDING RESISTANCE CHECKS OF SPAR VALVE ACTUATOR. CHECKED GOOD. IAW AMM 28-22-11, 737 SWPM 20-20-10.  PERFORMED FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST. TEST GOOD IAW AMM 28-22-00.
